Get your Health question answered in 3 easy steps

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Felt cold, heaviness, body pain, burning eyes and shivering. How to get relief?

Answered by
Dr.
Dr. Pragnesh Vachharajani

General & Family Physician

Practicing since :1995

Answered : 4036 Questions

default
Posted on Tue, 8 Jan 2013 in General Health
Question: Hi,

Just to brief you, I was shivering last evening in office with burning eyes and heavyness, body ache. Today morning when i woke up i had a bit of body ache which went away after warm water bath. Right now again im begining to feel cold and shivering again. I dont feel feverish though but eyes burning and heavyness kindly advise. I do get abdominal cramps before passing motion. The motion is normal.Just to update further, I could feel my head being hot and my ears turning red and hot as well last evening when i was shivering.
doctor
Answered by Dr. Pragnesh Vachharajani 20 hours later
Hi XXXXXXX

Thanks for sharing your concern.

There are couple of possibilities in your case.

1. Viral fever
2. Some G.I.Infection.

The symptoms that you have like shivering, body ache etc are due to fever.

Please do following which should help.

-Take proper rest
-Eat light diet, avoid heavy food, and take more of fruits and salads
-Drink plenty of liquids, soups, juices etc are better
-Take fever medication that you have with you for body ache, this will help to maintain your day to day to routine.
-For pain in abdomen you can take antispasmodic tablets that you are comfortable with.

Please visit your doctor in case the fever rises and frequency of stool increases and you do not start feeling well in a day or two.

I hope this helps.

Wishing you good health.

Regards,

Dr.Pragnesh



Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Pragnesh Vachharajani 4 days later
Hi, As advised by a doctor i conducted a regular CBC blood test, Widal test, malaria test and Dangue test.
Malaria and Dangue results were negative blood test results have also come normal except Red Blood cell count is 5.55 (HIGH).

The Widal test shows S TYPHI 'H' ANTIGEN TITRE 1:160 normal range is < 1:80.

Please advise future course of action.

Regards,

XXXXXXX
doctor
Answered by Dr. Pragnesh Vachharajani 13 hours later
Hi XXXXXXX

Good to hear from you again.

Only positive Vidal test does not carry any clinical significance. High titre with H may be due to past infection or vaccination, does not denote active infection in most of the cases.

Rising titre of O is important.

Still in case you have fever, you can discuss options with your doctor for taking antibiotics for treating fever.

Vidal test alone does not carry much importance now in country like India, where Typhoid present round the year.

Your doctor will take a call after taking in to consideration your complaints, general condition etc.

Do not worry; you are not having any major issue.

Keep taking good light food, plenty of liquids and you will be fine.

Wishing you speedy recovery and good health.

Regards,

Dr.Pragnesh

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Pragnesh Vachharajani 3 days later
Hi Doctor,

Thank you for your response. As advised by my family doctor it is an infection and will take time to cure.I was taking CIFRAN 500 twice a day as advised with light food and Bifilac tablet thrice a day, since last two days i have mouth ulcers and the medicine has been stoped. However the fever continues every evening which is mild and ranges arround 100.

Any partiular reason why this infection is taking such a long time to cure, should i go for a second opinion? Please provide me your advise on the same.

Regards,

XXXXXXX

doctor
Answered by Dr. Pragnesh Vachharajani 43 minutes later
Hi, XXXXXXX

Any fever when persists long can lead to development of mouth ulcers.

Normally after starting antibiotic fever should respond(means either the fever goes down,or the duration between fever increase)in 2-3 days.

Still if after taking antibiotic for more then 3 days,fever does not respond than one has to rethink about diagnosis.

Please discuss with your doctor about possible options.

In such case repeat blood counts,sonography of abdomen and X XXXXXXX is required is have proper clue about the diagnosis.

If your doctor feels you can consult a physician or seek second opinion also.

Please take light diet,proper rest and plenty of liquids.

Wishing you speedy recovery.

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Lab Tests
Medical Topics

Recent questions on  Bifilac

doctor1 MD

Hi Doctor, My baby(11 months old) is having slight loose motion since 10am. His last two meals are sambar rice at 9p and cerelac at 1130pm yesterday. Four months back, our pediatrician prescribed bifilac for loose motion. Can we use the same ? If...

doctor1 MD

Hello. My 8 months baby is passing stills with black spots or thread like substance for the past 3 days. He was constipated some time back. I gave Colic aid once. After which he started passing stools with black threads in it. I also changed his...

doctor1 MD

I am having hard stool for 2 weeks and having looz for last one week and having cucumber for three to four days , had dark green stool today

doctor1 MD

is it safe to get Bifilac tablet during pregnancy? My wife (age 28) is in her third trimester of pregnancy. She is following her doctor regularly. She has constipation so the doctor has prescribed Bifilac table for 5days. Was wondering if it is safe or does not have any side effect to her and baby?

doctor1 MD

hi i m 25 year old girl suffering from acme and pimples since i was 17. recently i visited a skin specialist who has suggested me MINOZ 100 tablet, Bifilac Tablet alongwith pernox 2.5% gel and faceclin gel but even after using it 1 month i am still experiencing pimples every now and then. Can i ever get free from it as after discontinuance of the medicines i again started having it....Please help

doctor1 MD

Fifteen days back I took food in an outside restaurent, Next day I got 2 times loose motion, I toook Imodium. Next daty loose motion stopped, Since then If T I take Imdium loose Motion stops. If I did not take imodium loose motion recurs. Affter 10 days I consulted a local Doctor who prescribed BIFILAC CAPSULE one two times a day and SAT ISABGOL to be taken with CURD. After 3 days, still I am getting loose motion, I am a diabetic and HT patient and taking medicines regularly for the same,My Fasting/PP sugsr levels is 72/142 and BP 120\70, Please advice. G. Kannan

doctor1 MD

I have ulcerative collities from last 2005. problem was cured with Sazo EN, Bifilac capsules & Folvite. But from last 2.5 years again i was suffering. now my doctor prescribed me mesacol OD 1.2mg twice a day, Azoran 50 twice a day, Predmet 4mg 1 tablet after breakfast. I want to know wheater predmet 4mg & Azoran50 is steroid? if yes then is it good for health ot not please suggest...